Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Oct 29
Show Filter
7:30am - 8:30am 60 mins
Main agenda
Please join us in our Annual Analyst Breakfast Briefings, with round table discussions over breakfast
8:30am - 8:40am 10 mins
Day 1 Keynotes
Chairman's Opening
8:40am - 9:00am 20 mins
Info
Day 1 Keynotes
Augmented Reality Experience Bringing to life the Energy Flow of a Smart City
  • Expanding past the city and focusing on neighborhoods and homes with smart energy
  • Using the power of IoT technology, solar and microgrid management
9:00am - 9:20am 20 mins
Info
Day 1 Keynotes
Mapping Your Smart Cities Plan: Making Measurable Progress with IoT
  • Speaker Sean Harrington - VP of City Solutions, Verizon Smart Communities, Verizon
  • Enhancing your community or municipality with near real-time data collected from IoT
  • Developing the right solutions to transform the community and solve many of the challenges
  • Improving energy and water efficiency and keeping citizens engaged and informed by improving service delivery
9:20am - 9:40am 20 mins
Info
Day 1 Keynotes
We are Smart, Columbus
  • Speaker Mark Patton - Vice President of Smart Cities, Smart Columbus

As the winner of the U.S. Department of Transportation's (USDOT) first-ever Smart City Challenge, Columbus was awarded $50 million in grant funding and the designation as America's Smart City. We're "becoming smart" by embracing the reinvention of transportation to accelerate human progress. And with it, taking on the coveted job of teaching cities as they evolve similarly around the world. Mark Patton, VP of Smart Cities for the Columbus Partnership, will share how we plan to transport Columbus to the future and reinvent mobility through public/private partnerships.

9:40am - 10:40am 60 mins
Info
Day 1 Keynotes
A Smart City Vision: Partnerships and Collaboration
  • Speaker Michael Zeto - Vice President, Internet of Things, AT&T
  • Speaker Debra Lam - Managing Director, Smart Cities and Inclusive Innovation, Georgia Institute of Technology
  • Enhancing efficiency for citizen’s lives
  • Smart plans to create smart city infrastructure, deploy smart sensors and create smart city strategic alliances
10:00am - 10:40am 40 mins
Info
Day 1 Keynotes
Panel: Bridging Smart Cities Together - Collaboration as the Foundation of Seamless Cities
  • Panelist Sean Harrington - VP of City Solutions, Verizon Smart Communities, Verizon
  • Moderator Jordan Stein - Director of Smart Cities Program, Internet of Things Consortium
  • Panelist Kyle Chisek - Director of Bureau Relations, City of Portland
  • Using technology innovation with procurement
  • Conversations between small and large cities and finding incentives to work together
  • Seeing advantages and building a partnership with cross beneficial outcomes
10:30am - 11:30am 60 mins
Main agenda
Networking & Coffee Break
11:30am - 11:40am 10 mins
Track 2: Data & Connectivity
Chairman's Opening
  • Chairman Phil Beecher - President, Wi-SUN Alliance
11:40am - 12:00pm 20 mins
Info
Track 2: Data & Connectivity
Making Faster, Accurate, Standardized and Automated Decisions: Smart Tech for Public Safety
  • Helping monitor traffic and pinpoint crime, thus decreasing the rate of crime
  • Raising potential privacy concerns?
  • Optimizing opportunities to deploy dispatch for

  

12:00pm - 12:40pm 40 mins
Info
Track 2: Data & Connectivity
Panel: The Power of Data Sharing: Aggregate, Analyze and Optimize Data
  • Panelist Ulysses Vinson - Chief Smart Communities Officer, County of San Mateo
  • Panelist Savio Dias - IT Manager, City of Montgomery, Alabama
  • Panelist Jean Pilon-Bignell - Manager, Strategic Market Development, Geotab, Inc.
  • Panelist Rachel Han - Director, Business Development, OpenDataSoft
  • Moderator Brian Buntz - Content Director, IoT World Today
  • Managing and sharing data between municipalities and teams/ departments within the municipality
  • Create the right Data governance strategy for cities
  • Leverage different technologies to increase the efficiency for data
12:40pm - 1:40pm 60 mins
Main agenda
Networking Lunch
1:40pm - 2:00pm 20 mins
Info
Track 2: Data & Connectivity
The Case for CASE: Connectivity. Autonomous Driving. Shared Mobility. Electrification.
  • Speaker Anupam Malholtra - Director, Connected Vehicles & Data, Audi of America
  • Understanding an industry in flux
  • Key megatrends shaping the future
  • Business transformation and evolution
2:00pm - 2:20pm 20 mins
Info
Track 2: Data & Connectivity
Can a 5G Roll-out Unlock your Smart City?
  • Speaker Kurt Simmons - Vice President of Communications, Cyient
  • Creating systems and tests to see which connectivity option is the best
  • How 5G eservices will match device and application requirements efficiently
  • Upgrading to greater speed and data capacity
2:20pm - 2:40pm 20 mins
Info
Track 2: Data & Connectivity
Creating a Connected and Sustainable City for San Diego
  • Speaker Cody Hooven - Chief Sustainability Officer, City of San Diego
  • Why data and sustainability fit well together?
  • Why Smart Cities is largely a sustainability movement
  • Some examples of how it’s working together as one ecosystem – technology advances in areas like energy efficiency, renewable energy, mobility
  • Facing challenges and areas where there is still struggle, such as monitoring mobility and data prices
2:40pm - 3:00pm 20 mins
Info
Track 2: Data & Connectivity
Turning Vehicles into Smart City Sensor Networks
  • Speaker Jean Pilon-Bignell - Manager, Strategic Market Development, Geotab, Inc.

Modern vehicles have more than 100 embedded sensors, generating up to 4TB of data per day. By securely connecting these vehicles and applying cloud-based analytics, this data can be transformed into actionable smart city insights and urban analytics, which can in turn be used to predict traffic patterns, identify high-risk traffic areas, reduce greenhouse-gas emissions, and justify investments in digital infrastructure.Turning Vehicles into Smart City Sensor Networks

3:00pm - 4:00pm 60 mins
Main agenda
Networking & Coffee Break
4:00pm - 4:20pm 20 mins
Info
Track 2: Data & Connectivity
IoT Readiness – Preparing City IT for IoT
  • Speaker Andrew Turner - Technical Project Manager (Infrastructure), City of Ottawa
  • The development of Framework, architecture, and deployment types
  • Having the goal of ensuring that operational staff are ready to support the growth of IoT
  • Training, principles and conceptual models (proof of concepts)
  • Intake and boarding of solutions, support and growth
4:20pm - 4:40pm 20 mins
Info
Track 2: Data & Connectivity
Facilitating and Measuring Smart Data Investments in Technologies
  • How to monetize assets to be more effective
  • Creating long-term ROI and considering short-term outcomes in the process
11:30am - 11:40am 10 mins
Track 1: Strategy, Public Private Partnerships, Municipalities
Chairman's Opening
11:40am - 12:00pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Building on the momentum of your Intelligent City: Moving beyond Strategy, and Building a Framework
  • Engaging with the right stakeholders across the ecosystem
  • Building guidelines to measure your smart cities project and identify what is needed to produce a desired outcome
  • Creating an organizational structure and dedicate the right resources
  • Overcoming the fragmentation of decision making within cities themselves (ie. At a departmental level)
12:00pm - 12:40pm 40 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Building Intelligent and Progressive Cities with Public Private Partnerships
  • Panelist Bob Bennett - Chief Innovation Officer, City of Kansas City, Missouri
  • Panelist Matthew Raifman - Senior Manager – East Coast, City Solutions, Ford Smart Mobility, Ford Motor Company
  • Panelist Jason JonMichael - Assistant Director, Smart Mobility, City of Austin
  • Moderator Mari Silbey - Director of Communications, US Ignite
  • Tackling challenges of managing changes to product to service offering and how it does not fit with the traditional public procurement process
  • How partnering with companies and leadership to help technology projects run smoothly
12:40pm - 1:40pm 60 mins
Main agenda
Networking Lunch
1:40pm - 2:00pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Financing the Future - Who is funding smart city projects? Building a strategy from Scratch
  • Speaker Darnell Smith - Chief Information Officer, City of Raleigh
  • Creating a model for partnerships where companies with cash and funds can help municipalities
  • Pooling public private partnerships
2:00pm - 2:20pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Things Are Happening in the City of Aurora! Building on the momentum of a Smart City
  • Speaker Michael Pegues - Chief Information Officer, City of Aurora
  • Driving economic development, enabling local businesses and enriching citizen’s experience
  • Building guidelines to measure your smart cities project and identify what is needed to produce a desired outcome
  • Developing operational assets like business analysts and cybersecurity strategies
2:20pm - 2:40pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Communities and their Role in smart cities
  • Speaker Shonte Eldridge - Deputy Chief of Operations, The City of Baltimore

When implementing a smart cities initiatives the importance of the community’s input cannot be overlooked and multiple types of engagement must be utilized. Recently the City of Baltimore has begun to use various types of digital and in person means to obtain community feedback, concerns and understanding about smart cities technology, and to ensure proposed smart cities technology will not only improve the quality of life but will also be utilized by residents.  This session will discuss the ways in which the city has successfully engaged its residents on smart cities technology prior to implementation.   

2:40pm - 3:00pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Making an Agile Economy and Enhancing Economic Development with IoT Technologies
  • Having cities fund developments, sharing revenue to a company from the city
  • Building a resilient economy when facing down turn
3:00pm - 4:00pm 60 mins
Main agenda
Networking & Coffee Break
4:00pm - 4:40pm 40 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Panel: Building Connected and Sustainable Cities of the Future
  • Panelist Greg Chavarria - Chief Information Officer/Assistant City Manager, City of Hallandale Beach, Florida
  • Panelist Chris Davis - Vice President, Smart Cities, CIMCON Lighting
  • Moderator Len Dauphinee - Dauphinee, HomeGrid Forum
  • Panelist Maria Lonnberg - Science and Innovation Officer, Embassy of Sweden, Washington DC
  • Expanding renewable energy to redefine the environment and infrastructure
  • Looking at the role of utilities, and management of smart urban infrastructure
  • Developing smart city awareness and commitment from critical stakeholders
  • Driving smart city success through key partnerships
4:40pm - 5:00pm 20 mins
Info
Track 1: Strategy, Public Private Partnerships, Municipalities
Facilitating and Measuring Smart Investments in Technologies
  • How to monetize assets to be more effective
  •  Creating long-term ROI and considering short-term outcomes in the process
5:20pm - 6:50pm 90 mins
Main agenda
Networking Drinks Reception: Sponsored by Metro Atlanta Chamber